# SDR AMTA200800212

- Difficulty date: March 9, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211535E4
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF L-2 DOOR ESCAPE SLIDE SAMPLING W/C 222M2503 INTERIOR DOOR HANDLE WAS DIFFICULT TO OPEN.  INSPECTED AND FOUND GIRT SLIDE MATERIAL RUBBING AGAINST LOWER GATE SEAL.  ADJUSTED L-2 DOOR FLOOR FITTINGS TO RELEIVE TENSION BETWEEN LOWER DOOR GATE AND GIRT MATERIAL IAW MM 52-11-25.  (K)
